# SDR WRNA200300005

- Difficulty date: February 14, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 47,434 hours, 20,141 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 336809101
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Flight control servo control lever lock circuit breaker tripsCorrective Action: Removed and replaced low speed aileron green system actuator micr-switch assy. ops checked good.
